# SDR UALA2011082904603

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 83,735 hours, 10,248 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Loose
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL WIRE LOOSE.   REEL REMOVED PER MEL.  REPLACED REEL OPERATES NORMAL.
